# SDR 9518989152

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8911E
- Make and model: Doug DC-9-14
- Aircraft serial: 45825
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHTS WOULD NOT ILLUMINATE IN FORWARD CABIN AREA.  REPAIRED SPLICE AT ROW 1, OPERATIONAL CHECK OK.
